The Michigan Mathematical Journal

The affine automorphism group of A3 is not a maximal subgroup of the tame automorphism group

Eric Edo and Drew Lewis

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Michigan Math. J. Volume 64, Issue 3 (2015), 555-568.

Dates
First available in Project Euclid: 1 September 2015

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1441116658

Digital Object Identifier
doi:10.1307/mmj/1441116658

Mathematical Reviews number (MathSciNet)
MR3394259

Zentralblatt MATH identifier
1338.14056

Subjects
Primary: 14R10: Affine spaces (automorphisms, embeddings, exotic structures, cancellation problem)

Citation

Edo, Eric; Lewis, Drew. The affine automorphism group of A 3 is not a maximal subgroup of the tame automorphism group. Michigan Math. J. 64 (2015), no. 3, 555--568. doi:10.1307/mmj/1441116658. https://projecteuclid.org/euclid.mmj/1441116658.


Export citation

References

  • Y. Bodnarchuk, On generators of the tame invertible polynomial maps group, Internat. J. Algebra Comput. 15 (2005), no. 5–6, 851–867.
  • E. Edo, Coordinates of $R[x,y]$: constructions and classifications, Comm. Algebra 41 (2013), no. 12, 4694–4710.
  • E. Edo and S. Kuroda, Generalisations of the tame automorphisms over a domain of positive characteristic, Transform. Groups 20 (2015), 65–81.
  • A. van den Essen, Polynomial automorphisms and the Jacobian conjecture, Birkhäuser Verlag, Basel, 2000.
  • H. Jung, Über ganze birationale Transformationen der Ebene, J. Reine Angew. Math. 184 (1942), 161–174.
  • W. van der Kulk, On polynomial rings in two variables, Nieuw Arch. Wisk. (3) 1 (1953), 33–41.
  • I. Shestakov and U. Umirbaev, The tame and the wild automorphisms of polynomial rings in three variables, J. Amer. Math. Soc. 17 (2004), no. 1, 197–227.
  • D. Wright, The amalgamated product structure of the tame automorphism group in dimension three, Transform. Groups 20 (2015), 291–304. \printaddresses